Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

acneisok

Member
  • Total Reviews

    0
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

1 Neutral

About acneisok

  • Rank
    New Member

Recent Profile Visitors

609 profile views
  1. IM SOOOOOOOOO SORRY I haven't been on here in a while. February was a crazy month for me and I didn't get around to posting. It was very eventful. I know I'm kinda late in the game to be saying this but THE PANTHERS LOST THE SUPER BOWL AND MY HEART WAS BREAKING but anyway back to my progress. And I've had a lot of progress with my skin. I'm kinda mad at myself for not posting but plz forgive me. Lets get started. First I wanna do a recap for Feb and then I'll get into this months news. For Fe
  2. SO This is the fourth week into the process... As like my other posts I will break down this blog. SIDE AFFECTS: DRY LIPS AND FACE. I recently picked up this cerave moisturizing lotion and its like white goo. It works wonders. It works even better than than the medical moisturizer the derm prescribed. VERY DRY EYES RECENTLY. I've been noticing my eyes are extremely dry and they would water if I didn't put at least two drops of eye drops in each eye. In the hallway I would walk and it would
  3. SO This is the third week into the process... I cant believe its almost a month into it. As like my other two posts I will break down this blog. BEFORE I go into everything I just wanna say that I am still at two pills a day at 30 mg. The accutane medication is called Absorica. SIDE AFFECTS: VERY DRY skin. My skin On my face is very dry and parched. Its flaking ad every time I try to cover something with makeup it makes my skin look worse. The medical moisturizer that they gave me is
  4. 2 WEEKS IN.. Like in my last post I will be breaking this one down into parts. SIDE AFFECTS: Pretty much the same but getting slightly dryer as time goes on. I haven't had any more nosebleeds and the joint pain has gone down. My lips are very dry and I feel myself always having to apply lip balm or they will hurt. My face is peeling a little bit but that's just because my skin is so dry. My body is not that dry yet. HOW MY SKIN IS LOOKING: I think my skin is definitely purging because I've
  5. 1 week in the process of taking Isotretinoin and I feel great. I'll break down this week into side effects, how my skin is looking, how I'm feeling, etc. Before I get into that I want to let you know my Derm has me taking 2 30mg pills a day. I take one in the morning with food and one at night with food. The brand I'm taking is called Absorica. So now... SIDE EFFECTS: In this past week the only side effects I've been experiencing is minor bloody noses and Joint pain. The joint pain only
  6. Well H.F I'm so glad you commented and sorry it's taken me this long to get back to you. I'm sorry to hear about your acne flare up. It sucks. Acne is really a cruel thing. About the birth control.. I've definitely considered it but I decided not to go through with it because when my aunt was young she told me about how she went on it, and she said once she stopped the medication her face went right back to the way it was. I didn't want to take the risk of getting my hopes up and then being disa
  7. So I just typed this long essay looking like blog entry and turns out i wasn't signed in so it deleted the whole thing. That was a bummer but I'll TRY and keep it short and sweet. Hi, my names Gia and I'm 14. I've been struggling with acne since the 3rd grade and I'm now in the 9th grade. Its a battle I've been fighting for my whole life and something needed to be done. I'm not gonna go into my whole sob story because this blog is not about that. My acne I would say is mild-moderate. It ge
×